Direct and Reverse Gagliardo–Nirenberg Inequalities from Logarithmic Sobolev Inequalities

Tom 53 / 2005

Matteo Bonforte, Gabriele Grillo Bulletin Polish Acad. Sci. Math. 53 (2005), 323-336 MSC: 46A35, 26D10. DOI: 10.4064/ba53-3-10

Streszczenie

We investigate the connection between certain logarithmic Sobolev inequalities and generalizations of Gagliardo–Nirenberg inequalities. A similar connection holds between reverse logarithmic Sobolev inequalities and a new class of reverse Gagliardo–Nirenberg inequalities.

Autorzy

  • Matteo BonforteDipartimento di Matematica
    Politecnico di Torino
    corso Duca degli Abruzzi 24
    10129 Torino, Italy
    e-mail
  • Gabriele GrilloDipartimento di Matematica
    Politecnico di Torino
    corso Duca degli Abruzzi 24
    10129 Torino, Italy
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek